# SDR HEEA0014708

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175249101
- Condition: Failed
- Location: Cockpit
- Part time: 580 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR FAILED IN FLIGHT.
